Journal of Nonlinear Mathematical Physics

Volume 10, Issue Supplement 1, August 2003, Pages 28 - 46

The Intermediate Surface Diffusion Flow on Spheres

Authors
Joachim ESCHER
Corresponding Author
Joachim ESCHER
Available Online 1 August 2003.
DOI
https://doi.org/10.2991/jnmp.2003.10.s1.3How to use a DOI?
Abstract
It is shown that solutions to the intermediate surface diffusion flow are real analytic in space and time, provided the initial surface is real diffeomorphic to a Euclidean sphere.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
10 - 100
Pages
28 - 46
Publication Date
2003/08
ISBN
91-631-4340-2
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2003.10.s1.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Joachim ESCHER
PY  - 2003
DA  - 2003/08
TI  - The Intermediate Surface Diffusion Flow on Spheres
JO  - Journal of Nonlinear Mathematical Physics
SP  - 28
EP  - 46
VL  - 10
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2003.10.s1.3
DO  - https://doi.org/10.2991/jnmp.2003.10.s1.3
ID  - ESCHER2003
ER  -